# SDR JGVR20250512001

- Difficulty date: May 12, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 15,929 hours, 10,591 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREAS LOCATED ON THE UPPER SURFACE OF THE UPPER WING SKINS LOCATED UNDER AND ADJACENT TO THE LH WING AFT DRAG ANGLE (WING-TO-FUSELAGE FAIRING STRUCTURE), AND THE RH WING MIDDLE AND AFT DRAG ANGLES, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED TREATED AND PRIMED THE CORRODED AREAS FOUND ACCEPTABLE PER TEXTRON STANDARD REPAIR. FABRICATED AND INSTALLED REPAIR DOUBLERS AS REQUIRED IN ACCORDANCE WITH AEROSPACE QUALITY RESEARCH & DEVELOPMENT MRO ENGINEERING REPAIR ORDER
